# SDR CALA2025060305230

- Difficulty date: June 1, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 57,233 hours, 21,580 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3231
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT SKIN CORRODED AT THE AFT LWR CORNER OF THE LAVATORY WASTE PAN CUTOUT AT STA 867 BETWEEN STR 24L AND 25L. INTERIM REPAIR ACCOMPLISHED PER ECRA 5330-07536 PART 1. PER PART 2 NEED TO ACCOMPLISH A PERMANENT RPR TO THE SKIN AT STA 867 BEWTEEN S-24L AND S-25L IAW WITH PART 3 OF THE LATEST REVISION OF ECRA 5330- 07536 ON OR BEFORE MAY 31, 2027. CREATING DIP PER ECRA 5330-07536. WORK ACCOMPLISHED ON AAR RFD NR'S 1000037764 AND 1000037765. FORWARD LOWER SKIN AT STA 867/STR 25L INTERIM REPAIR PERFORMED IAW ECRA 5330-07563.
